# SDR SWAA2022020108400

- Difficulty date: August 21, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 772; LATERAL FLOOR PANEL SUPPORT STRAP/STRIP; HAS CORROSION ON UPPER AND LOWER SURFACES. / EVALUATED CORROSION PER B737-700 SRM 53-00-53. ORIGINAL THICKNESS= .070'. 100% MATERIAL LOSS NOTED.PART OUT OF LIMITS PER B737-700 SRM 53-00-53-1A-2 PARA 4A DETAIL D. CORRODED STRAP REPLACED WITH NEW STRAP PN:146A9401-4 ATAG WN4832. STRAP TO BE INSTALLED WITH FLOORPANEL ON ROUTINE JPANEL-141- CLOSE.
